# SDR SIMA200707105

- Difficulty date: February 26, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 8,286 hours, 6,140 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 67053110522
- Condition: Corroded
- Location: Zone 100
- Part time: 8,286 hours, 6,140 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WEB AT STATION 280 RIGHT SIDE CORRODED AT FLOORBEAM MATING AREA.  SPLICED IN NEW WEB AT STATION 280 IAE AMERICAN EAGLE ENGINEERING ORDER CR-53MR-109.  RETURNED AIRCRAFT TO SERVICE.
